# SDR 372PA0009

- Difficulty date: June 1, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 32,518 hours, 25,672 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Control Panel
- Part number: G718904
- Part serial: 365
- Condition: Dirty
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

Bottles in cargo bay 1&2 auto discharged w/no fire or smoke. R&R bottles and control panel.
